MathSciNet Relay Station
MathSciNet bibliographic data
MR1119264 (93e:57004) 57M12 (14H15)
Mess, Geoffrey A note on hyperelliptic curves. Proc. Amer. Math. Soc. 115 (1992), no. 3, 849–852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement